# SDR DHL2007804505

- Difficulty date: August 1, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER SURFACE PANEL CORRODED, STA XRS 74.000.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  REMOVED CORRODED PANEL ASSY IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL ASSY IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
